# SDR MASA2018030913042

- Difficulty date: March 9, 2018
- Submitted: March 10, 2018
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 37,416 hours, 27,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 23
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 23 CEILING EMERGENCY FLOOD LIGHT INOPERATIVE.	 MX IS T/S.
